MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Kidney injury (4882)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On post-operative day 1, site reported an adverse event of acute kidney injury' - with further details stating nephrology consulted.The event was considered ]unresolved, still treating' at time of report.The patient continued in the study.Concomitant medications taken at the time of the event include aspirin, clonidine, metoprolol tartrate, nifedipine, heparin and protamine.
 
Additional Manufacturer Narrative
Clinical code: 4882 - kidney injury: the site reported an adverse event (ae) of [?]acute kidney injury' impact code 4648 - insufficient information.Medical device code: 3190 - insufficient information.Component code: 4755 - part/ component/ sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: (b)(4).Investigation findings: 3233 - result pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Event was reported by clinical study: extend - (b)(4).On post-operative day 1, site reported an adverse event of acute kidney injury' - with further details stating nephrology consulted.The event was considered] unresolved, still treating' at time of report.The patient continued in the study.Concomitant medications taken at the time of the event include aspirin, clonidine, metoprolol tartrate, nifedipine, heparin and protamine.This report is being submitted as follow up #2 for manufacturing report number 9612515-2025-00028 to provide event closure information for tag0184.Report sent date updated in section b4.
 
Additional Manufacturer Narrative
Clinical code: 4882 - kidney injury: the site reported an adverse event (ae) of acute kidney injury' impact code: 4644 - medication required : the patient was not anticoagulated preoperatively, except for their aspirin that was normally prescribed.Postoperatively, the patients received enoxaparin and warfarin.Medical device code: 2993 - adverse event without identified device or use problem: scan review was not performed as sme (subject matter expert) confirmed that, the event of acute kidney injury will not be visible on the scan as this has been determined by blood tests.The implantation of a thoraflex hybrid device does not require any surgical access in the abdomen, so can't see how the event can be considered to be device related.Component code: 4755 - part/ component/ sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: 4-year review was performed; occurrence rate was 0.000%.No trend identified at this time.3331 - analysis of production records: comprehensive batch review had been performed; no issue were identified during manufacture of this device.Device manufactured to specification.4117 - device not accessible for testing: device remains implanted.4111 - communication/interview: additional information was received on 25 mar 2025 which confirmed: · the patient outcome is currently that the patient is getting repeat kidney function labs next week.· there were no scans or ultrasounds for the kidneys completed.· the patient was not anticoagulated preoperatively, except for their aspirin that was normally prescribed.Postoperatively, the patients received enoxaparin and warfarin.· the oversize of the device was 10%.· there was no significant curvature or other notable geometry in the patient's aorta around the landing zone.· there was no extension device used and no plan to use an extension device.· there was no signs of thrombus generation from scans or blood tests.4112 - analysis of information provided by user/third party: scan review was not performed as sme (subject matter expert) confirmed that, the event of acute kidney injury will not be visible on the scan as this has been determined by blood tests.The implantation of a thoraflex hybrid device does not require any surgical access in the abdomen, so can't see how the event can be considered to be device related.Investigation findings: 213 - no device problem found: comprehensive batch review had been performed, no issue were identified during manufacture of this device.Device manufactured to specification.Also investigation conclusion: 22 - known inherent risk of device: ifu (instructions for use) review was performed and thoraflex hybrid us ifu (301-213-usen) rev 2.0 section 6 table 2 states renal complications e.G acute kidney injury 4310 -cause traced to non-device related factors: scan review was not performed as sme (subject matter expert) confirmed that, the event of acute kidney injury will not be visible on the scan as this has been determined by blood tests.The implantation of a thoraflex hybrid device does not require any surgical access in the abdomen, so can't see how the event can be considered to be device related.
 
Event or Problem Description
Event was reported by clinical study: extend - (b)(4).On post-operative day 1, site reported an adverse event of acute kidney injury' - with further details stating nephrology consulted.The event was considered] unresolved, still treating' at time of report.The patient continued in the study.Concomitant medications taken at the time of the event include aspirin, clonidine, metoprolol tartrate, nifedipine, heparin and protamine.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00028 to provide event closure information for (b)(4).
 
Additional Manufacturer Narrative
Clinical code: 4882 - kidney injury: the site reported an adverse event (ae) of acute kidney injury'.Impact code: 4644 - medication required: the patient was not anticoagulated preoperatively, except for their aspirin that was normally prescribed.Postoperatively, the patients received enoxaparin and warfarin.Medical device code: 2993 - adverse event without identified device or use problem: scan review was not performed as sme (subject matter expert) confirmed that, the event of acute kidney injury will not be visible on the scan as this has been determined by blood tests.The implantation of a thoraflex hybrid device does not require any surgical access in the abdomen, so can't see how the event can be considered to be device related.Component code: 4755 - part/ component/ sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: 4-year review was performed; occurrence rate was (b)(4).No trend identified at this time.3331 - analysis of production records: comprehensive batch review had been performed; no issue were identified during manufacture of this device.Device manufactured to specification.4117 - device not accessible for testing: device remains implanted.4111 - communication/interview: additional information was received on 25 mar 2025 which confirmed: · the patient outcome is currently that the patient is getting repeat kidney function labs next week.· there were no scans or ultrasounds for the kidneys completed.· the patient was not anticoagulated preoperatively, except for their aspirin that was normally prescribed.Postoperatively, the patients received enoxaparin and warfarin.· the oversize of the device was 10%.· there was no significant curvature or other notable geometry in the patient's aorta around the landing zone.· there was no extension device used and no plan to use an extension device.· there was no signs of thrombus generation from scans or blood tests.4112 - analysis of information provided by user/third party: scan review was not performed as sme (subject matter expert) confirmed that, the event of acute kidney injury will not be visible on the scan as this has been determined by blood tests.The implantation of a thoraflex hybrid device does not require any surgical access in the abdomen, so can't see how the event can be considered to be device related.Investigation findings: 213 - no device problem found: comprehensive batch review had been performed; no issue were identified during manufacture of this device.Device manufactured to specification.Also.Investigation conclusion: 22 - known inherent risk of device: ifu (instructions for use) review was performed and thoraflex hybrid us ifu (301-213-usen) rev 2.0 section 6 table 2 states renal complications e.G acute kidney injury.4310 -cause traced to non-device related factors: scan review was not performed as sme (subject matter expert) confirmed that, the event of acute kidney injury will not be visible on the scan as this has been determined by blood tests.The implantation of a thoraflex hybrid device does not require any surgical access in the abdomen, so can't see how the event can be considered to be device related.

Brand Name
THORAFLEX HYBRID PLEXUS
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key21686748
Report Number9612515-2025-00028
Device Sequence Number21097127
Product Code QSK
UDI-Device Identifier05037881026831
UDI-Public05037881026831
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHP3034X150A
Device Lot Number25693676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/04/2025
03/04/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/30/2025
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale